# SDR USAA2011101900012

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 43,411 hours, 16,155 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: TM1131
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED YELLOW HYDRAULIC RESERVOIR OVERHEAT PRIOR TO DESCENT.  YELLOW PUMP OPERATION WAS RESTORED PRIOR TO LANDING.  AN EMERGENCY WAS DECLARED - AIRCRAFT LANDED AND PROCEEDED TO GATE WITH NO FURTHER ISSUES.  MAINTENANCE REMOVED AND REPLACED YELLOW SYSTEM TEMPERATURE SWITCH IAW AIRBUS MAINTENANCE MANUAL 29-33-11.
